# SDR SIMA200833802

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 21,815 hours, 21,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81115
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3570 CREW REPORTED ON PREFLIGHT FORWARD ZONE EMERGENCY LIGHTS NOT ON OVER FLIGHT ATTENDANT SEAT EXIT SIGN BELOW COCKPIT FLOOR, AND EXIT SIGN-CEILING GALLEY EXIT SIGN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 BATTERY PACK IAW EMB 145 AMM 33-50-04-000-801-A, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
